Research Papers


(62) Ramesh, V. P, Thangadurai and R, Makeshmwari Sophi Germin Prime p and the permutation of product of first p cycles, Preprint (2023)


(61) Aprameyo Pal,Veekesh Kumar and Thangadurai R On the growth of trace of powers of algebraic integers, Preprint, (2022)


(60) Abhishek Bhardhwaj, Aprameyo Pal,Veekesh Kumar and Thangadurai R Sufficient conditions for classifying algebraic integers, Preprint, (2022)

(59) Debasish Karmakar, Thangadurai, R and Veekesh Kumar Linear independence of special values of Jacobi-theta constant, Accepted for publication: Ramanujan J.

(58) Thangadurai, R and Veekesh Kumar On simulataneous approximation of algebraic numbers, Mathematika 68, (2022) 1153-1175.

(57) Ramesh, V. P, Thangadurai, R, Makeshmwari, M and Sinha, S. A necessary and sufficient condition for 2 to be a primitive root of 2p+1$, , Math. Student 89, (2020), no. 2-4, 171-176.

(56) Chattopadhyay, J, Roy, B, Sarkar, S and Thangadurai, R Distribution of residues modulo p using the Dirichlet's class number formula, K. Chakraborty et al. (eds.), Class groups of number fields and related topics, Springer Proc. Math. Stat., (2020) 97-108.

(55) Ramesh, V.P, Thatchaayini, R and Thangadurai, R A note on Gauss's theorem on primitive roots, Amer. Math. Monthly, 126 (2019) (3) 252-254.


(54) Chattopadhyay, J, Roy, B, Sarkar, S and Thangadurai, R Quadratic non-residues and nonprimitive roots satisfying a coprimality condition, Bull. Aust. Math. Soc., 99 (2019) 177-183.

(53) Thangadurai, R and Veekesh Kumar Distribution of subsets of non-residues modulo p, A. Akbary and S. Gun (eds.). Geometry, Algebra, Number Theory and Their Information Technology Applications, Springer Proc. Math. Stat., 251 (2018) 445-459.

(52) Roy, B and Thangadurai, R On zero-sum subsequences in a finite abelian p-group of length not exceeding a given number, J. Number Theory, 191 (2018) 246-257.

(51) Chattopadhyay, J, Thangadurai, R and Veekesh Kumar Set equidistribution of subsets of (Z/nZ)*, Hardy-Ramanujan J, 41 (2018) 118-126.

(50) Rout, S. S and Thangadurai, R On l-th order gap balancing numbers, Integers, 18 (2018) A56, 12pp.

(49) Deshouillers, J. M and Thangadurai, R A sufficient condition for (theta^n)_n to have a distribution modulo one, when theta is in F_2(X), Integers, 18A (2018) A8, 11pp.

(48) Senthil Kumar, K, Thangadurai, R and Veekesh Kumar On a problem of Alaoglu and Erdos Resonance, July (2018) 1-10.

(47) Meher, N. K., Senthil Kumar, K and Thangadurai, R On a theorem of Mahler Proc. Amer. Math. Soc, 145 (2017) (11) 4607-4615.

(46) Chintamani, M. N., P. Paul and Thangadurai, R On a short zero-sum sequences over abelian p-groups Integers, 17 (2017) A50, 10pp.

(43) Mukhopadyay, A, Thangadurai, R and Viswanadham, K Unique representation of integers with base A Arch. Math. (Basel), 105 (2015) (2), 119-128.

(41) Senthil Kumar, K, Thangadurai, R and Waldschmidt, M Liouville Numbers and Liouville fields Proc. Amer. Math. Soc., 143 (2015) (8) 3215-3229.

(40) Ram Murty, M and Thangadurai, R On the parity of Fourier coefficients of J-function, Proc. Amer. Math. Soc. 143 (2015) (4) 1391-1395.

(39) Senthil Kumar, K, Thangadurai, R and Waldschmidt, M Liouville Numbers and Schanuel's Conjecture Arch. Math. (Basel) 102 (2014), no. 1, 59-70.

(38) Thangadurai, R and Viswanadham, G. K. On a prime k-tuple conjecture Integers, Vol. 14, #A 28, (2014), pp 8.

(37) Pallab Kanti Dey and Thangadurai, R The length of an arithmetic progression represented by a binary quadratic form Amer. Math. Monthly, 121 (2014) (10) 932-936.

(35) Jagmohan Tanti and Thangadurai, R. Distribution of residues and primitive roots, Proc. Indian Acad. Sci. Ser. A, 123 (2013), 203-211.

(34) Ram Murty, M and Thangadurai, R. On a paper of S. S. Pillai, Proc. Indian Acad. Sci., 122 (2012), 1-13.

(33) Thangadurai, R and Vatwani, A. The least prime p congruent to 1 modulo n, American Mathematical Monthly 118 (8) (2011), 737-742.

(32) Ram Murty, M and Thangadurai, R. The class number of Q((-p)^{1/2}) and digits of 1/p , Proc. Amer. Math. Soc. 139 (4) (2011), 1277-1289.

(31) Balasubramanian, R.; Luca, F.; Thangadurai, R. On the exact degree of Q(\sqrt{a_1}, ...., \sqrt{a_\ell}) over Q, Proc. Amer. Math. Soc., 138 (2010), 2283-2288.

(30) Gao, W. D, Chintamani, M. N.; Moriya, B.; Paul, P.; Thangadurai, R. New upper bounds for the Davenport and Erdos-Ginzburg-Ziv Constants, Arch. Math. (Basel) 98 (2012), 133-142.

(29) Balasubramanian, R; Laishram, S; Shorey, T. N; Thangadurai, R. The number of prime divisors of the product of consecutive integers, Journal of Combinatorics and Number Theory Volume 1 (3), (2009), 65-73.

(28) Luca, F.; Thangadurai, R. On an arithmetic function considered by Pillai, Journal de theorie des nombres de Bordeaux 21, (3), (2009), 693-699.

(27) Luca, F.; Shparlinski, I. E.; Thangadurai, R. Quadratic non-residues verses primitive roots mod p, Journal of Ramanujan Mathematical Society 23 (1) (2008), 97--104.

(26) Rath, P.; Srilakshmi, K.; Thangadurai, R. On Davenport's constant, Int. J. Number Theorey, 4 (1) (2008), 107--115.

(25) Gao, W. D.; Thangadurai, R.; Zhuang, J. Addition theorems on the cyclic groups of order $p^\ell$. Discrete Math. 308 (10) (2008), 2030--2033.

(24) Gun, S.; Luca, F.; Rath, P.; Sahu, B.; Thangadurai, R. Distribution of residues modulo $p$. Acta Arith. 129 (2007), no. 4, 325--333.

(23) Thangadurai, R. A variant of Davenport's constant. Proc. Indian Acad. Sci. Math. Sci. 117 (2007), No. 2, 147-158.

(22) Gao, W. D.; Hou, Q. H. ; Schmid, W.A.; Thangadurai, R. On short zero-sum subsequences. II. Integers 7 (2007), A21, 22 pp. (electronic).

(21) Gao, W. D.; Thangadurai, R. Davenport constant and non-abelian version of Erdös-Ginzburg-Ziv theorem . The Riemann zeta function and related themes: papers in honour of Professor K. Ramachandra, 57--64, Ramanujan Math. Soc. Lect. Notes Ser., 2, Ramanujan Math. Soc., Mysore, 2006.

(20) Gao, Weidong ; Thangadurai, Ravindranathan On zero-sum sequences of prescribed length. Aequationes Math. 72, (2006), no. 3, 201--212.

(19) Gun, S.; Ramakrishnan, B.; Sahu, B. ; Thangadurai, R. Distribution of quadratic non-residues which are not primitive roots. Math. Bohem. 130 (2005), no. 4, 387--396.

(18)  Srivastava, S. M.;  Thangadurai, R. On Steinhaus sets. Expo. Math. 23 (2005), no. 2, 171--177.

(17) Gao, W. D.; Panigrahi, A.;  Thangadurai, R. On the structure of $p$-zero-sum free sequences and its application to a variant of Erdös-Ginzburg-Ziv theorem. Proc. Indian Acad. Sci. Math. Sci. 115 (2005), no. 1, 67--77.

(16) Gao, W. D.; Thangadurai, R. A variant of Kemnitz conjecture. J. Combin. Theory Ser. A 107 (2004), no. 1, 69--86.

(15) Gao, W. D.; Ruzsa, I. Z.;  Thangadurai, R. Olson's constant for the group ${\Bbb Z}\sb p\oplus{\Bbb Z}\sb p$ . J. Combin. Theory Ser. A 107 (2004), no. 1, 49--67.

(14) Thangadurai, R. Adams theorem on Bernoulli numbers revisited. J. Number Theory 106 (2004), no. 1, 169--177.

(13) Gao, W. D.; Thangadurai, R. On the structure of sequences with forbidden zero-sum subsequences. Colloq. Math. 98 (2003), no. 2, 213--222.

(12) Ramakrishnan, B. ; Thangadurai, R. A note on certain divisibility properties of the Fourier coefficients of normalized Eisenstein series. Expo. Math. 21 (2003), no. 1, 75--82.

(11) Tejaswi, N. V.;  Thangadurai, R. A lower bound for certain Ramsey type problems. Quaest. Math. 25 (2002), no. 4, 445--451.

(10) Thangadurai, R. Interplay between four conjectures on certain zero-sum problems. Expo. Math. 20 (2002), no. 3, 215--228.

(9) Sury, B.;  Thangadurai, R. Gao's conjecture on zero-sum sequences. Proc. Indian Acad. Sci. Math. Sci. 112 (2002), no. 3, 399--414.

(8) Thangadurai, R. A note on a conjecture of Borwein and Choi. Arch. Math. (Basel) 78 (2002), no. 5, 386--396.

(7) Thangadurai, R. Non-canonical extensions of Erdös-Ginzburg-Ziv theorem. Integers 2 (2002), Paper A7, 14 pp. (electronic).

(6) Adhikari, S. D.;  Balasubramanian, R. ; Thangadurai, R. Corrigenda to our paper: "Further remarks on Steinhaus sets" [Publ.\ Math. Debrecen 57 (2000), no. 3-4, 277--281;] Publ. Math. Debrecen 60 (2002), no. 1-2, 209--210.

(5) Thangadurai, R. On a conjecture of Kemnitz. C. R. Math. Acad. Sci. Soc. R. Can. 23 (2001), no. 2, 39--45.

(4) Adhikari, S. D. ; Balasubramanian, R.;  Thangadurai, R . Further remarks on Steinhaus sets. Publ. Math. Debrecen 57 (2000), no. 3-4, 277--281.

(3) Adhikari, S. D.;  Thangadurai, R. Addendum to: "A note on the distribution of values of an arithmetical function" [Indian J. Pure Appl. Math. 26 (1995), no. 10, 931--935;] Indian J. Pure Appl. Math. 28 (1997), no. 1, 125--127.

(2) Adhikari, S. D.;  Thangadurai, R. A note on sets having the Steinhaus property. Note Mat. 16 (1996), no. 1, 77--80 (1998).

(1) Adhikari, S. D.;  Thangadurai, R. A note on the distribution of values of an arithmetical function. Indian J. Pure Appl. Math. 26 (1995), no. 10, 931--935.

BACK TO MY HOMEPAGE